# SDR SWAA2012070905588

- Difficulty date: July 5, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 29,351 hours, 17,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210248801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS PER MM.
